Submissions

Online Submissions

Already have a Username/Password for Jurnal Matematika, Statistika dan Komputasi?
Go to Login

Need a Username/Password?
Go to Registration

Registration and login are required to submit items online and to check the status of current submissions.

 

Author Guidelines

AUTHOR GUIDELINES

SUBMISSION PROCEDURE

  1.    Authors are required to register on the journal website http://journal.unhas.ac.id/index.php/jmsk/index

2.     Each manuscript is uploaded via the website http://journal.unhas.ac.id/index.php/jmsk/indexby login in first. 
3.     Fill in all the requested forms, and then upload the manuscript in the doc file format. or. docx

 

GENERAL AUTHOR INFORMATION

1. The Journal publishes manuscripts written in the Bahasa Indonesia and English
2. Manuscript submitted to the journal for publication should be original contribution 
and must not have been previously published or is under consideration simultaneously
by any other publication. 
3. Articles contained in this journal include the results of research, conceptual ideas,
 studies and application of theory.
4. Submitted manuscript  in the .doc or docx file format.
5. The review process is carried out through peer review. For manuscript that 
does not meet the requirements for publication, they will be rejected,
 but for manuscript that require revisions, they will be returned to the author
for revision.
6. JMSK does not allow plagiarism
7.  Each manuscript received will be published  in the JMSK Open Journal System 
(OJS)
8. The article publishing rights are at the JMSK publisher.

 FORMAT AND STYLES

1. The maximum length of the manuscript is 20 pages (including tables, images, attachments 
and bibliography) with 11pt Times New Roman font type, single spaces,
upper edge 3.5 centimeters, bottom edge 2.5 centimeters, left edge 3.5 centimeters
and right edge 2.5 centimeters using the Microsoft orifice Word
2. In general the content of   manuscript should comprise the components with
systematics as follows:
        a) Initial Section: Title, abstract and keyword
           - The title of a manuscript should be concise, descriptive and preferably 
not exceeding 15 words with 17pt Times New Roman font type and bold.
           - The manuscript must include an abstract with key words, describing
 its main points within 100 - 250 words in Indonesia/ English with single spaces
 and 10pt Times New Roman font type.

- The manuscript should be supplied with 3-5 keywords

          b)  Main Section: Introduction, material and methods, results and

               discussion, and conclusions

        c)  Last Section: References, acknowledgement (if available), appendix 
and supplementary (if available)
3.  Write the name of  the authors  without a degree,  affiliation  must be clear and
include an active email  after the title of manuscript
4.  The references in the text should be denoted by giving the name(s) of 
the author(s).  All alphabetically ordered references list should be included
at the end of the manuscript. All references cited in the text must appear
 in the reference list. Authors are responsible for the accuracy and completeness
of all information in the reference. The references style adopted should be
consistent throughout the manuscript. Manuscripts must conform to
the references in Harvard/APA Style as follows as:


Journal/ proceeding

 [1]  Chavatal, V. and Harary, F., 1972. Generalized Ramsey theory for   graphs,      III: Small of diagonal number. Journal of Math 41(1): 335-345.

 [2] Hasmawati, Assiyatun, H., Baskoro, E.T., Salman, A.N.M., 2006. The Ramsey numbers for complete bipartite graphs. Proceedings of The First Internasional Conference on Mathematics and Statistics, ICOMS-1, Bandung Indonesia, June 19-21

 

Book

 [3] Peitgen, Jürgens, dan Saupe. 1992. Fractal for the classroom part two: Complex system and Mandlebort set. National Council of Teachers of Mathematics, Springer-Verlag.

 

[4] Draper, N.R dan Harry S. 1992. Analisis Regresi Terapan (edisi kedua). Alih Bahasa: Bambang Sumantri. Jakarta : PT. Gramedia Pustaka Utama

 

Internet

[5] Steven, R.T. 1989. Fractal Programming in C.  M&T Publishing, California. http://www.geocities.com/CapeCanaveral/4257/Paper.html.  [17 Maret 2018]


 



 

Privacy Statement

The names and email addresses entered in this journal site will be used exclusively for the stated purposes of this journal and will not be made available for any other purpose or to any other party.